Solpadeine Plus Capsules 32 Capsules
Solpadeine Plus Capsules are for the short term treatment of acute moderate pain when other painkillers have not worked. Allow at least four hours after taking any other painkiller before you take this medicine. Each Capsule contains the Active Ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg
For the relief of:
Migraines, headaches, period pain,dental pain, rheumatic pain,backache,sciatica, strains & sprains.
- Fast acting
- Triple action
- Pharmacy formula
- Paracetamol, Codeine, Caffeine
Can cause addiction. Not to be used for more than 3 days only. If symptoms persist, consult your GP.
Always Read The Enclosed Leaflet Carefully Before Taking These Capsules.
For oral use.
Adults and children 12 years and over:
Take 2 capsules every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years of age.
Warning. Do Not Exceed The Stated Dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Do Not Take
Contains paracetamol. Do not take with any other paracetamol-containing products.
Do not take if you are breast feeding.
Consult Your Doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.
If symptoms persist consult your doctor.
For professional advice on medicines consult your pharmacist.
Keep Out Of The Reach And Sight Of Children.
Store below 25°C.
Each Capsule contains the Active Ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg